advertisement
Reply
 
Thread Tools Display Modes
Old 06-20-2012, 04:47 PM #1
KittyLady's Avatar
KittyLady KittyLady is offline
Member
 
Join Date: Apr 2012
Location: Indiana
Posts: 430
8 yr Member
KittyLady KittyLady is offline
Member
KittyLady's Avatar
 
Join Date: Apr 2012
Location: Indiana
Posts: 430
My Mood: Tired of hugs, tired of everything!
8 yr Member
Default Tired of hugs, tired of everything!

Woke up feeling good and within 20 minutes I got hit with the hug. Oh, the pain!! DH went and got me the heating pad while I downed some baclofen between rolling on the bed in pain. Had such a hard time breathing. Im tired of getting this sx. The baclofen/heating pad combo helped, but when the baclofen started to wear off, the hug came back. For the past 8 months my muscles have felt like jello, now all of a sudden, they have switched gears and have decided to become stiff as a board. I have such problems with bending my legs. My muscles just wont relax anymore. My arms, legs, etc. It hurts so much and Im tired of living life thru baclofen lenses!!
__________________
Dx RRMS April 1992
Yearly flares from 92 to 11
MS induced seizures 2002
Flare Oct 2011
Flare Dec 2011
Left disabled after 2 previous flares
Betaseron '02, Copaxone '12, Tecfidera '13
(allergic reaction to all)
No longer taking any MS therapy meds
KittyLady is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
ANNagain (06-20-2012), Dejibo (06-21-2012), Jappy (06-21-2012), Judy2 (06-21-2012), NurseNancy (06-20-2012), SallyC (06-20-2012)

advertisement
Old 06-20-2012, 04:50 PM #2
NurseNancy's Avatar
NurseNancy NurseNancy is offline
Grand Magnate
 
Join Date: May 2007
Location: Florida
Posts: 4,240
10 yr Member
NurseNancy NurseNancy is offline
Grand Magnate
NurseNancy's Avatar
 
Join Date: May 2007
Location: Florida
Posts: 4,240
My Mood: Tired of hugs, tired of everything!
10 yr Member
Default

i'm so sorry you're going thru this. i don't have experience with the hug but it sounds so painful.

does your dr know? could he try a different med? do you just take the baclofen when you have a problem or do you take it on a regular basis?
taking a med on a regular basis can build up therapeutic levels in the blood and may be more effective.

i hope you will feel better.
__________________
Judy
trying to be New Skinny Butt
______________________
You are a child of the universe, no less than the trees and the stars; you have a right to be here.
And whether or not it is clear to you, no doubt the universe is unfolding as it should.
--------------------------------------
"DESIDERATA" by Max Ehrmann
NurseNancy is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
ANNagain (06-20-2012), KittyLady (06-20-2012), SallyC (06-20-2012)
Old 06-20-2012, 05:05 PM #3
KittyLady's Avatar
KittyLady KittyLady is offline
Member
 
Join Date: Apr 2012
Location: Indiana
Posts: 430
8 yr Member
KittyLady KittyLady is offline
Member
KittyLady's Avatar
 
Join Date: Apr 2012
Location: Indiana
Posts: 430
My Mood: Tired of hugs, tired of everything!
8 yr Member
Default

I take baclofen on a regular basis. My doc told me what you said, about building it up in my system, etc. I take about 80mg a day. My neuro knows I suffer like this.
__________________
Dx RRMS April 1992
Yearly flares from 92 to 11
MS induced seizures 2002
Flare Oct 2011
Flare Dec 2011
Left disabled after 2 previous flares
Betaseron '02, Copaxone '12, Tecfidera '13
(allergic reaction to all)
No longer taking any MS therapy meds
KittyLady is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
SallyC (06-20-2012)
Old 06-20-2012, 05:07 PM #4
ANNagain ANNagain is offline
Senior Member
 
Join Date: Nov 2011
Location: Boston
Posts: 1,105
8 yr Member
ANNagain ANNagain is offline
Senior Member
 
Join Date: Nov 2011
Location: Boston
Posts: 1,105
My Mood: Tired of hugs, tired of everything!
8 yr Member
Default

I am sorry, too, KittyLady. I hope it goes away and stays away!

ANN
ANNagain is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
KittyLady (06-20-2012), SallyC (06-20-2012)
Old 06-20-2012, 05:48 PM #5
SallyC's Avatar
SallyC SallyC is offline
In Remembrance
 
Join Date: Sep 2006
Location: SW Ohio
Posts: 17,844
10 yr Member
SallyC SallyC is offline
In Remembrance
SallyC's Avatar
 
Join Date: Sep 2006
Location: SW Ohio
Posts: 17,844
My Mood: Tired of hugs, tired of everything!
10 yr Member
Default

(((((KittyLady)))))
__________________
~Love, Sally
.





"The best way out is always through". Robert Frost



~If The World Didn't Suck, We Would All Fall Off~
SallyC is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
KittyLady (06-20-2012)
Old 06-20-2012, 06:37 PM #6
ginnie ginnie is offline
Elder
 
Join Date: Aug 2010
Location: Anna Maria Island Florida
Posts: 6,278
10 yr Member
ginnie ginnie is offline
Elder
 
Join Date: Aug 2010
Location: Anna Maria Island Florida
Posts: 6,278
My Mood: Tired of hugs, tired of everything!
10 yr Member
Default Hello Kitty

I just wanted to offer support to you too. I read the posts as often as I can. I am sorry you are in pain like that. Please do go back to your doctor, and see if there isn't another medication to relax those spasms. I know it is not wasy to deal with all you are going through. Be good to yourself. I am also glad to hear there is someone in your life to help you through those ruff spots. I do have a prayer list, and you will be there too. ginnie
ginnie is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
KittyLady (06-20-2012), SallyC (06-20-2012)
Old 06-21-2012, 01:14 AM #7
Erika Erika is offline
Senior Member
 
Join Date: May 2012
Location: Canada
Posts: 1,647
8 yr Member
Erika Erika is offline
Senior Member
 
Join Date: May 2012
Location: Canada
Posts: 1,647
My Mood: Tired of hugs, tired of everything!
8 yr Member
Default

Hello Kitty,

So sorry that you are having these symptoms. They are some of the worst that I have ever experienced too; and so exhausting to have them go on and on for such a time.

Sometimes gently pressing on the abdomen (maybe your DH can help with that), gives relief. At first while you're having it done it feels worse and sometimes refers pain to the back between the shoulder blades and also into the chest, but then after a few minutes, it helps the abdominal spasms to let go; and that helps to let you straighten up or out again.

Sounds like you've had enough 'hugging' so am sending you breaths of fresh air. May you get some peace and rest.

With love, Erika
Erika is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
KittyLady (06-21-2012), SallyC (06-21-2012)
Old 06-21-2012, 07:00 AM #8
Dejibo's Avatar
Dejibo Dejibo is offline
Elder
 
Join Date: Jan 2008
Location: New Hampshire
Posts: 7,332
10 yr Member
Dejibo Dejibo is offline
Elder
Dejibo's Avatar
 
Join Date: Jan 2008
Location: New Hampshire
Posts: 7,332
My Mood: Tired of hugs, tired of everything!
10 yr Member
Default

My MD gave me ativan for the hug. it relaxes me as well as helping greatly with the hug. I take baclofen only if the hug doesnt resolve with the ativan.

Saw him yesterday. Asked him if baclofen was meant to be taken EVERY day or can I continue it "as needed" He told me that if I was taking it mostly everyday then its better to allow it to build up in my blood stream and keep a constant level of relief going, but if I am only taking it 2x a week or so, then dont bother taking it unless I need it. He did agree it would work better if allowed to build up to a level in my blood stream,but wont hurt me the way I have been taking it.

The hug just slays me! it happens when I try to lay down. bed, chair, floor, where ever, if I go flat the hug comes with a vengance. MRI isnt fun.
__________________
RRMS 3/26/07
.

Betaseron 5/18/07
.

Elevated LFTs Beta DC 7/07
Copaxone 8/7/07
.



.
Dejibo is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
KittyLady (06-21-2012)
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
I'm so tired. Brokenfriend Bipolar Disorder 24 03-27-2010 11:59 PM
Tired of this... Kandra Epilepsy 21 02-04-2009 04:48 PM
I'm so tired of it all... Momma's Kids Social Chat 16 01-13-2009 10:54 PM
I am so tired of this Summertime Reflex Sympathetic Dystrophy (RSD and CRPS) 11 11-12-2008 12:02 AM
Why am I so tired? suzyqz_2007 Multiple Sclerosis 16 03-05-2008 09:11 AM


All times are GMT -5. The time now is 06:07 PM.

Powered by vBulletin • Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.

vBulletin Optimisation provided by vB Optimise v2.7.1 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
 

NeuroTalk Forums

Helping support those with neurological and related conditions.

 

The material on this site is for informational purposes only,
and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider.


Always consult your doctor before trying anything you read here.